Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 6, Pages 485-501
http://dx.doi.org/10.1155/S1024123X01001740

Fundamental problems for infinite plate with a curvilinear hole having finite poles

1Department of Mathematics, Faculty of Education, Alexandria University, Alexandria, Egypt
2Department of Basic Science, Arab Academy for Science and Technology, P.O. Box: 1029 Alexandira, Alexandria, Egypt

Received 3 December 2000; Revised 14 May 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Abdou and A. A. El-Bary, “Fundamental problems for infinite plate with a curvilinear hole having finite poles,” Mathematical Problems in Engineering, vol. 7, no. 6, pp. 485-501, 2001. https://doi.org/10.1155/S1024123X01001740.